# SDR AWXA200100484

- Difficulty date: August 30, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 52,186 hours, 33,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C16 CK - NON STANDARD REPAIR INSTALLED AT BS 440 TO 490, STR 26R TO 28R BELOW FWD CARGO DOOR.  MAINTENANCE REMOVED NON STANDARD REPAIR, TRIMMED OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW AWA ER 03-5300-01264-BA1.
